Skip to main content Skip to main navigation menu Skip to site footer
Page Header Logo
  • Home
  • Submissions
    • Submit Paper
    • Author Guidelines
    • Publication Process
  • Indexing/Abstracting & Membership
  • Policies & Guidelines
  • Announcements
  • Issues
    • Current Issue
    • Archives
  • About
    • About the Journal
    • Editorial Team
    • Editor-in-Chief's Message
    • Editor's Report
    • Privacy Statement
    • Contact
Search
  • UMT Journals
  • Register
  • Login
  1. Home /
  2. Archives /
  3. Vol 2 No 1 (2018): Summer

DOI: https://doi.org/10.29145/JQM/21
Published: 2018-02-28

Articles

  • An Empirical Investigation on the Relationship between Onshore and Offshore Indian Rupee Market
    Udit Kumar, Gautam Jain
    1-36
    • PDF 1054
  • Determinants of Export Survival:The Case of Ghanaian Manufacturers
    Abdul Rahim Adada Mohammed
    37-61
    • PDF 1294
  • Quality Academic Process: A Panacea for Student Development in University Education
    David Jimoh Kayode, Rhoda Olape Oduwaiye, Patricia A. O. Etejere
    62-86
    • PDF 1040
  • Drivers of Green Supply Chain Management Practices and their Impact on Firm Performance: A Developing Country Perspective
    Haris Aslam, Kamran Rashid, Asadur Rahman Wahla, Uzma Tahira
    87-113
    • PDF 3736
  • Modified Shewhart Control Chart Based on CEV for Gamma Distributed Lifetimes in the Presence of Type-I Censored Data
    Syed Muhammad Muslim Raza, Muhammad Moeen
    114-125
    • PDF 1144
Make a Submission

Video tutorial on submitting an article

About

Editor-in-Chief: Prof.  Maqbool Hussain Sial
ISSN (E): 2522-2260 
ISSN (P): 2522-2252
Publication Frequency: Bi-annual
Abbreviated Key Title: J.quant.methods 
Parallel Title: JQM Parallel Title: JQM 
Area of Publication: Quantitative Methods, Business, and Economics
Average time to publication: 24 weeks

Flag Counter

Current Issue
  • Atom logo
  • RSS2 logo
  • RSS1 logo

Creative Commons License
Journal of Quantitative Methods (JQM) by Dr Hasan Murad School of Management (HSM), University of Management and Technology (UMT), Lahore Pakistan is licensed under a Creative Commons Attribution 4.0 International License. Based on a work at https://ojs.umt.edu.pk/index.php/jqm 


Editorial Office, Journal of Quantitative Methods (JQM)

Dr Hasan Murad School of Management (HSM)

University of Management and Technology (UMT)

 C-II, Johar Town, Lahore, Pakistan.

Phone: +92 42 111 300-200 Ext: 6260

About this Publishing System